# SDR DALA2023091807665

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 70,808 hours, 9,264 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3321 -ATO- DISCONTINUED TAKEOFF AT 90 KNOTS DUE LEFT ENGINE STALL. CORRECTIVE ACTION: BORESCOPE LEFT ENGINE 5TH, 6TH, 10 STAGE OF HPC AND RIGGED SVA. (4557160)
